# SDR AALA201601229005

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 17,226 hours, 8,865 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664405
- Part serial: A6709
- Condition: Defective
- Location: L1 Door
- Part time: 42,353 hours, 24,005 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  L1 DOOR SLIDE INTERFERES WITH ACFT FUSELAGE WHEN DOOR IS OPEN.  INSTALLED NEW SLIDE ASSEMBLY IAW JC 26C83152008.
